# SDR 05FDEA00912

- Difficulty date: April 8, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 77,215 hours, 27,284 cycles
- Engine: Ge CF66D
- Engine time: 77,010 hours, 26,881 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Part time: 77,010 hours, 26,881 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 COMPRESSOR STALLS (SIGNIFICANT BANG-BANG) UPON THROTTLE REDUCTION, FL280- PERFORMANCE ENG SHUTDOWN PER QRH.
